MathSciNet Relay Station
MathSciNet bibliographic data
MR2141088 47A30 (47H40 47H60)
Masri, Ibrahim; Tonge, Andrew Norm estimates for random multilinear Hankel forms. Linear Algebra Appl. 402 (2005), 255–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement